# SDR COMA0860412

- Difficulty date: October 5, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 30,355 hours, 26,326 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R53612827
- Condition: Cracked
- Location: Fuselage
- Part time: 30,355 hours, 26,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 718 LT SIDE BETWEEN STR 10R AND 11R IS CRACKED.  REPAIRED IAW SERVICE BULLETIN 601R-53-055 AND REO 601R-53-61-2827.
